# SDR DALA2021060303034

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 62,179 hours, 22,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7637532) DURING INSPECTION FOUND EMERGENCY LIGHTS ABOVE R1 OVERWING EMERGENCY EXIT DOOR INOPERATIVE. REPAIRED WIRING IAW WDM 33-51-13. OPS CHECK GOOD.
